# SDR CA961009008

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 510011141
- Condition: Cracked
- Location: Lt Gear Down
- Part time: 5,501 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK AROUND PILOT FOUND POOL OF HYDRAULIC FLUID UNDER LEFT WHEEL WELL. FLANGE ON GEAR DOWN LINE FOUND CRACKED.
